# SDR AALA202311164149

- Difficulty date: November 16, 2023
- Submitted: November 16, 2023
- Operation: Air carrier
- Aircraft: N964AN
- Make and model: Boeing 737823
- Aircraft serial: 30093
- Aircraft time: 63,716 hours, 26,856 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND SIDE OF FUSELAGE SKIN HAS AREAS OF CORROSION AROUND LAVATORY VENT AT AIRCRAFT STA 917 AND STR 21L TO 22L. CUT OUT DAMAGED SKIN AND INSTALLED EXTERNAL DOUBLER AND TRIPLER REPAIR. PER B737-NG SRM 53-70-01-2R-3.
